# SDR UIEA2020050600971

- Difficulty date: May 5, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,691 hours, 16,073 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: 67249
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO O2 MASK WORN( REMOVED AND REPLACED FO O2 MASK PER AMM 35-11-51, OPS AND LEAK CHECK GOOD. )
